MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. HFD100; SKULL CLAMP

IMRIS - DEERFIELD IMAGING, INC. HFD100; SKULL CLAMP
Model Number HFD100 - ORT400 IMPERIAL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that the torque screw of an hfd100 head fixation device broke as the torque screw was being advanced through the threads of the hfd100.The break was reported to occur immediately upon inserting the torque screw with little pressure being applied.The procedure was completed by using a second available torque screw.No delay or impact to the patient or procedure was reported; the patient was reported to be stable and the procedure was reported to be successful.
 
Additional Manufacturer Narrative
A follow-up mdr will be submitted after device evaluation and investigation is complete.
 
Additional Manufacturer Narrative
Investigation confirmed the torque screw component was manufactured within specification, however the mechanical design of the component may contribute to cracking in the threaded housing component of the torque screw.The manufacturer has initiated corrective and preventive action to further address this issue.This report also encompasses udi related data quality updates to match brand name and udi with gudid data.

Brand Name
HFD100
Common Device Name
SKULL CLAMP
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
paul campbell
1230 chaska creek way
suite 100
chaska, MN 55318
7632036344
MDR Report Key20413016
Report Number3010326005-2024-00013
Device Sequence Number12862106
Product Code HBL
UDI-Device Identifier00857534006592
UDI-Public(01)00857534006592(11)20211103
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K103493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHFD100 - ORT400 IMPERIAL
Device Catalogue Number119629-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 YR
Patient SexUnknown
Patient Weight19 KG